Write a review

Radiesse and Restylane - Horrible Side Effects

I had Radiesse (2 syringes) and .5 Restylane...

I had Radiesse (2 syringes) and .5 Restylane injected into my face area; nasolabial folds, eye area, laugh lines etc. I did experience huge swelling, lumps and bruising in the injected areas immediately. I was told this was normal. After about a week the bruising went down but the lumps were still there and were extremely uncomfortable. (I can see NO difference in the way I look), except that I look worse!!! The doctor says this is normal. I question her why it says that Radiesse is INSTANT RESULTS as I see none!!! She says again, "this is normal".

Now almost 3 weeks later, not only do I NOT see ANY positive results, I look even worse then I did before, but now I wake up in the morning to a completely swolen face, and eyes and eyelids are almost completely closed and sagging. I call my GP "thinking" that I have had an allergic reaction to something, ie. food, face cream, or whatever. My GP tells me to take Benydril. I take an entire bottle of this in 3 days and the swelling has not gone down, or made any improvement whatsoever.

I then go to another general practioner and he says "I have no idea why your face and eyes are ballooned up as it could be becuase of many things. I then told him about my Radiesse etc. He says that it is possible that I am having a reaction to this and to speak with the Cosmetic doctor but that he would prescribe me Prednozone to reduce the swelling.

I then go and see the Cosmetic doctor and she says that my swelling cannot be due to the Radiesse or Restylane as I had it done a few weeks ago. I tell her that I am very scared as this is totally not normal for someone to experience swelling in the complete facial area like this. I told her that I went to 2 GP's and they are completely stumped in finding out what is wrong with me. She says that no one has EVER had side effects from this completely SAFE procedure and that I must have OTHER things going on. I told her that my lumps are getting bigger and swelling in other areas. I get the "this is normal" again!!! She did say that she would call the company and get back to me later that afternoon.

I saw her on Tuesday at noon and we are now Saturday and I have heard NOTHING from her. I did go to the EMERGENCY at the hospital as I was having problems breathing and I was litterally panicked about my swelling and that I could hardly see anymore. The emergency doctor had facial e-rays done for sinuses etc., to see if there was something going on. All came back normal.

I was still sure that I had a reaction to some food or something but the doctor said that with all the Benydrl that I took that it should have been gone by now. I told her about RADIESSE. She said "awwwww" well maybe we have your answer!!! Although she could not guarantee her diagnosis, she did say that she has heard of this happening to some people. She said that I should contact the cosmetic doctor. I told her I did and explained the complete story and she said that there is nothing she can really do for me expect give me anti inflammatories and for me to take 24 hour REACTINE to help reduce the swelling.

It is now 3 days after my visit to the Hospital and also 3 days into my prescription and over the counter medicine and there is absoluteley NO CHANGE!!!!! I am literally FREAKING OUT HERE and I have NO idea what to do!!!!! I look like a Bulldog and I am in pain. This garbage was RUINED my life. I cannot work or even leave the house as I feel and look like crap.

PLEASE HELP ME!!!! I DON'T KNOW WHAT ELSE TO DO!!!! If you have similar stories, please write me.

Thanks for listening...

 

Updated: October 28, 2008

I have finished my prescription medication (anti-inflammatopries) with no change.  My face has gotten worse on the left side.  The swelling has reduced a tad on my left side in thew upper cheek area but where there was a huge bump is now dead sagging skin.  I am so freaked out.  I have impaired vision in my left eye has my lid is almost completely shut.  New thick wrinkles have appeared in the facial area and eye and forehead that were not there before.  I looked so much better before this treatment was done. I have never left so ugly and deformed in my entire face.

I haver also left 2 messages for my doctor to call.  No one has bothered to call me back.  Any suggestions on what I should do.

Name not provided

This doctor is dishonest.

Was this review helpful? 23 others found this helpful